Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Frequent numbness in hands and feet, increased weakness, blood work clear. Had fibromyalgia, secondary adrenal insufficiency. Help?

I am a 41 year old female. I have been diagnosed with fibromyalgia and secondary adrenal insufficiency approximately 10 years ago. In the past 6 months I have been having increasing problems with my hands and feet going numb. It is now to the point that the numbness reaches to my shoulders and knees. I have sensations of electrical shocks in my arms and legs at times. I am becoming weaker and there are times the pain is more than I can bear. My bloodwork is completely normal and my doctor doesn t know what to do with me.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Diabetologist 's  Response
Aug 2012
Hi there,

Having known disorder of fibromyalgia and adrenal disorder, one also needs to look at blood glucose levels, thyroid panel and most importantly Vit B 12 levels. Any disturbances in these tests can cause the neuropathic symptoms in you.
If all the tests are normal then please see a good Neurologist as you should not ignore symptoms of numbness in any case.
If you have done those tests, please get back with reports for further guidance. Take care.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor